Asymptotic Expansions of Unstable and Stable Manifolds in Time-Discrete Systems.
Access this Article
By means of an updated renormalization method, we construct asymptotic expansions for unstable manifolds of hyperbolic fixed points in the double-well map and the dissipative Hénon map, both of which exhibit strong homoclinic chaos. In terms of the asymptotic expansion, a simple formulation is presented to give the first homoclinic point in the double-well map. Even a truncated expansion of the unstable manifold is shown to reproduce the well-known many-leaved (fractal) structure of the strange attractor in the Hénon map.
- Progress of Theoretical Physics
Progress of Theoretical Physics 105(1), 99-107, 2001
THE PHYSICAL SOCIETY OF JAPAN